# SDR 9712066615

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A, E, J

## Discrepancy

ON CLIMBOUT, THE NR 1 ENGINE COMPRESSSOR STALLED WITH EPR DOWN TO 1.0 AND EGT IN RED.  FOUR MINUTES LATER, ANOTHER STALL OCCURRED AND THE CREW SHUT THE ENGINE DOWN.  DUMPED 120,000 LBS OF FUEL AND THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE INSPECTED THE ENGINE AND FOUND METAL IN THE TAILPIPE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
